MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101018S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date: ni.The device was discarded and will not be returned.
 
Event or Problem Description
A report was received that after a radiofrequency procedure the patient noticed that he had six skin tags on his back.It was noted that each tag corresponded to each needle incision, three per side, so the physician associated the event with the cannula.The tags were red, round shaped, and less than 2 cm.During the procedure it was noted that the physician injected saline through the cannulas.They did not use any skin preparation or dressing that could have gotten into the puncture site.The physician does not know the cause of the reaction but believe it could be an allergic reaction.The patient was administered prescription corticoid medication.The patient is stable.
 
Additional Manufacturer Narrative
Additional information was received that the results of the allergy test will not be provided.
 
Event or Problem Description

Brand Name
RF CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7393829
Report Number3006630150-2018-01247
Device Sequence Number1092156
Product Code GXI
UDI-Device Identifier00813250012101
UDI-Public00813250012101
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRFK-C101018S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;